American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information   
View Article: PDF

[2] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information   
View Article: PDF

[3] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162. MR 2768855.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1